Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 7, 2016, 8:02 PM EDT for White County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 8:02 PM EDT (00:02 UTC)
- Expired
- Jul 7, 2016, 8:15 PM EDT
- In force
- 13 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1877 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
118
WWUS82 KFFC 080002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT THU JUL 7 2016
GAZ016-080015-
WHITE GA-
802 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
815 PM EDT...
AT 802 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOCCASIN CREEK STATE PARK TO 6 MILES
NORTHWEST OF UNICOI STATE PARK...AND MOVING EAST AT 55 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HELEN...UNICOI STATE PARK...ANNA RUBY FALLS...LOW GAP SHELTER AND
BATESVILLE.
LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
3470 8364 3475 8383 3477 8383 3478 8382
3480 8377 3480 8373 3479 8370 3480 8368
TIME...MOT...LOC 0002Z 280DEG 49KT 3498 8359 3479 8381
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 7:33 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 7, 7:33 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 733 PM EDT THU JUL 7 2016 .PREV DISCUSSION... /Issued 619 PM EDT THU JUL 7 2016/ UPDATE... MCS over eastern Tennessee moving southeast and is likely to move across the northeast part of the CWA. Have increased pops to likely over parts of northeast Georgia for the next several hours. This system is moving rapidly and should be out of the CWA between 04-06z. No other changes planned PREV DISCUSSION... /Issued 316 PM EDT THU JUL 7 2016/ SHORT TERM /Tonight through Friday Night/... Closely watching observed trends. Still appears convection if it develops will be confined to northeast and eastcentral GA counties this afternoon. 12z hires models still not showing much coverage of convection which may fire along outflow boundary currently slipping through northeast GA. with mlcape values 2000-3000 J/kg and 0-6km nw oriented bulk shear 20-25kts...if a storm could fire on a well defined boundary it would likely be severe. By this evening...any forcing and and instability drops dramatically so have tapered off and removed pops for all but far northeast GA after 01z. Could see similar situation tomorrow and will be highly dependent on any MCS development and evolution overnight. For this reason... hard to be comfortable with hires or even HRRR guidance beyond 12 hours. Temps should be quite a bit warmer Friday so will need to monitor for possible heat advisory again. As it stands advisory criteria will likely be met for Friday afternoon for SE counties. Will wait for more recent guidance and better consensus from neighboring offices before issuing any advisories. SNELSON LONG TERM /Saturday through Thursday/... No major changes to the extended forecast. Unsettled weather is expected for much of the long term portion of the forecast. A frontal boundary will remain draped across northern GA through the weekend into early next week. With several perturbations in the flow expected to move se/e in the mid levels...precip chances should be enhanced. The highest chances should remain in the vicinity of the boundary through Tuesday. The boundary should become diffuse by the middle of next week. Heat Index values may approach Heat Advisory criteria in the southeast CWFA on Saturday. NListemaa PREV LONG TERM DISCUSSION... /Issued 400 AM EDT THU JUL 7 2016/ The long term period begins with yet another strong shortwave moving through the Tennessee valley which allows a surface front to approach North GA. Best deep layer moisture remains over the southern portions of the area but certainly enough over the North to warrant low end pops even into the overnight period. Hot conditions continue for Sat as 592DM high remains over Central GA and along with increased low level moisture...will need to monitor for possible heat advisory conditions. Otherwise...decaying front will provide the focus for storms which will try to overcome warm mid levels and cap in place. For these reasons...will hold pops at low end chance for now. For much of the remainder of the long term period...including Sunday...we will see a more active pattern characterized by strong shortwaves moving through and surface trough providing focus for convective initiation. Timing of individual shortwaves and position of meandering trough will ultimately define where best rain chances reside but have favored the northern zones for now in the latest grid set. This disturbed pattern will also help keep temps down through the period...closer to climo values. Deese && .AVIATION... 00Z Update... VFR through the forecast. CU is dissipating with a few cirrus left for the night. There could be pockets of mvfr clouds but at this time will go with SCT015 late tonight all areas. MCS over SE Tennessee and NE Georgia should continue moving southeast and stay away from the TAF sites. Winds will diminish this evening and then gust again Friday. //ATL Confidence...00Z Update... High confidence 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 97 76 98 / 20 20 20 30 Atlanta 76 94 76 95 / 20 10 10 30 Blairsville 68 90 70 89 / 60 20 20 40 Cartersville 73 95 74 94 / 20 10 10 40 Columbus 76 96 76 97 / 10 10 10 30 Gainesville 74 94 76 94 / 30 20 20 30 Macon 75 98 76 99 / 10 10 10 30 Rome 73 96 74 95 / 20 10 10 40 Peachtree City 73 95 74 95 / 10 10 10 30 Vidalia 76 98 77 98 / 10 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BDL AVIATION...17
Hazardous weather outlook, Jul 7, 1:46 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 146 PM EDT THU JUL 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 146 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND EAST OF A LINE FROM RINGGOLD TO ALPHARETTA TO WARRENTON. A FEW STORMS COULD BE STRONG AND COULD HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED SEVERE THUNDERSTORM IS NOT OUT OF THE QUESTION. STORM COVERAGE AND INTENSITY SHOULD BEGIN DIMINISHING BY 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 7, 3:28 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG RODGERS 34.20N 84.82W
07/06/2016 BARTOW GA BROADCAST MEDIA
TREE DOWN BLOCKING GA293 BETWEEN IRON BELT ROAD AND
GRASSDALE ROAD.
1220 PM TSTM WND DMG MARIETTA 33.96N 84.55W
07/06/2016 COBB GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF SEVERAL TREES DOWN
ON NEW MACKLAND RD...COOPER DR LAKE NEAR THE
INTERSECTION OF ATLANTA RD...PAPER MILL RD...AND MAXWELL
AVENUE SW NEAT THE INTERSECTION OF RAMBO PLACE.
1230 PM TSTM WND DMG WOODSTOCK 34.10N 84.52W
07/06/2016 CHEROKEE GA 911 CALL CENTER
TREE DOWN ON ROADWAY...ARNOLD MILL RD.
1242 PM TSTM WND DMG 1 WNW BUCKHEAD 33.84N 84.39W
07/06/2016 FULTON GA BROADCAST MEDIA
TREE DOWN ON WEST PACES FERRY ROAD...NEAR GOVERNORS
MANSION
1245 PM TSTM WND DMG LA VISTA 33.81N 84.34W
07/06/2016 DEKALB GA BROADCAST MEDIA
LARGE TREE DOWN ALONG WEATHERSTONE WAY IN THE WOODLAND
HILLS AREA. TIME ESTIMATED FROM RADAR.
1248 PM TSTM WND DMG MIDTOWN 33.78N 84.39W
07/06/2016 FULTON GA EMERGENCY MNGR
TREE DOWN ON GA TECH CAMPUS...KNOCKED OUT POWER. OVER
10000 POWER OUTAGES REPORTED IN FULTON
1249 PM TSTM WND DMG BERKELEY MANOR 33.97N 84.17W
07/06/2016 GWINNETT GA DEPT OF HIGHWAYS
TREES DOWN ON POWERLINES AT INTERSECTION OF CASTLEROCK
WAY AND BLARNEY WAY. TIME ESTIMATED FROM RADAR.
1250 PM TSTM WND DMG SANDY PLAINS 34.01N 84.50W
07/06/2016 COBB GA PUBLIC
ROOF AND AWNING OF VALERO GAS STATION ON SHALLOWFORD
ROAD COLLAPSED
1250 PM TSTM WND DMG ORMEWOOD 33.73N 84.36W
07/06/2016 FULTON GA BROADCAST MEDIA
TREE AND POWERLINE DOWN ACROSS CONFERATE AVE SE
1253 PM TSTM WND DMG HICKORY HILLS 33.84N 84.02W
07/06/2016 GWINNETT GA EMERGENCY MNGR
TREES AND POWERLINES DOWN ON A HOUSE IN THE SNELLVILLE
AREA. TIME ESTIMATED BY RADAR.
1254 PM TSTM WND DMG 1 WNW BEAVER HILLS 33.92N 84.14W
07/06/2016 GWINNETT GA EMERGENCY MNGR
TREE DOWN ON WINDWARD LANE
1254 PM TSTM WND DMG 1 NNE GRAYSON 33.91N 83.95W
07/06/2016 GWINNETT GA EMERGENCY MNGR
TREE DOWN ON HOUSE ON WHITEGRASS WAY
1255 PM TSTM WND DMG ALLENDALE 33.99N 83.98W
07/06/2016 GWINNETT GA EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWN AROUND THE LAWRENCEVILLE
AREA. ONE TREE DOWN ON A BUSINESS. ONE TREE DOWN ON A
HOME... AND ONE TREE DOWN ON A VEHICLE. TIME ESTIMATED
FROM RADAR.
1255 PM TSTM WND DMG GLOVERTON 33.40N 84.83W
07/06/2016 COWETA GA NWS EMPLOYEE
FIVE TREES WERE BLOWN DOWN ON RAILROAD TRACKS PARALLEL
TO HIGHWAY 27 BETWEEN SARGENT AND NEWNAN BYPASS.
1255 PM TSTM WND DMG LILBURN 33.89N 84.14W
07/06/2016 GWINNETT GA EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN IN LILBURN. TREE ON
HOUSE ALONG PLEASANT HILL DRIVE. TREES AND POWERLINES
DOWNED ALONG HALE DR.. .ACADO. ..HEWATT. ..AND LAKE
LUCERNE DRIVE.
1256 PM TSTM WND DMG 1 N NEWNAN 33.38N 84.80W
07/06/2016 COWETA GA NWS EMPLOYEE
A LARGE TREE BRANCH FELL ONTO THE ROOF OF THE COWETA
SAMARITAN CLINIC.
0100 PM TSTM WND DMG 2 W WELCOME 33.40N 84.92W
07/06/2016 COWETA GA NWS EMPLOYEE
REPORT OF 1 LARGE TREE DOWN/BLOCKING ROAD ON WELCOME RD
NEAR HWY 34/NEWNAN BYPASS RD.
0145 PM TSTM WND DMG JEFFERSONVILLE 32.68N 83.34W
07/06/2016 TWIGGS GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
ACROSS THE COUNTY INCLUDING ONE TREE ON POCKET RD NEAR
HWY 60...TWO TREES ON MARTIN ST...AND ONE TREE DOWN ON
EDNAVILLE RD.
0157 PM TSTM WND DMG 2 ENE SHOAL CREEK FARMS 33.91N 83.26W
07/06/2016 CLARKE GA EMERGENCY MNGR
SEVERAL REPORTS OF ELECTRICAL LINES DOWN ACROSS COUNTY.
0215 PM TSTM WND DMG 1 ESE PUTNAM 32.26N 84.41W
07/06/2016 SCHLEY GA EMERGENCY MNGR
ONE TREE DOWN OFF HWY 26W NEAR MARION AND SCHLEY COUNTY
LINE. REPORT FROM EMA. TIME ESTIMATED FROM RADAR.
0217 PM TSTM WND DMG 2 SSW ELLAVILLE 32.21N 84.32W
07/06/2016 SCHLEY GA EMERGENCY MNGR
TREE DOWN ALONG HWY 153S. TIME ESTIMATED FROM RADAR.
0220 PM TSTM WND DMG ELLAVILLE 32.24N 84.31W
07/06/2016 SCHLEY GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF ONE TREE DOWN AT THE
INTERSECTION OF CONCORD CHURCH RD AND BRIDGES STORE RD
0225 PM TSTM WND DMG 2 WNW LA CROSSE 32.20N 84.27W
07/06/2016 SCHLEY GA EMERGENCY MNGR
TREE DOWN ON HWY 19 AND HEATH ROAD. TIME ESTIMATED FROM
RADAR.
0227 PM TSTM WND DMG 3 NNW LIBERTY 33.46N 83.17W
07/06/2016 GREENE GA EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWN ACROSS SOUTHERN PART OF
COUNTY. WALKER CHURCH ROAD NEAR ARMOUR BRIDGE ROAD...AND
LEACH ROAD NEAR LIBERTY CHURCH ROAD.
0232 PM TSTM WND DMG 2 WNW SHOULDERBONE 33.34N 83.11W
07/06/2016 HANCOCK GA DEPT OF HIGHWAYS
GDOT REPORTED TREE DOWN ACROSS SR 16 BLOCKING E AND W
LANES...NEAR GREEN SPRINGS ROAD.
0232 PM TSTM WND DMG 3 NNW POWELTON 33.47N 82.88W
07/06/2016 TALIAFERRO GA DEPT OF HIGHWAYS
GDOT REPORTED TREE DOWN ALONG SR 22 NEAR CARTERS FORD
ROAD. ALL LANES WERE BLOCKED
0235 PM TSTM WND DMG 2 NE DEVEREUX 33.23N 83.04W
07/06/2016 HANCOCK GA DEPT OF HIGHWAYS
GDOT REPORTING TREE DOWN ACROSS SR 22 NEAR MILE POST 12
BLOCKING WEST BOUND TRAFFIC.
0235 PM LIGHTNING 1 E MURRAYS CROSSROADS 32.32N 84.27W
07/06/2016 SCHLEY GA EMERGENCY MNGR
LIGHTNING STRUCK AND BURNED DOWN AN ABANDONED HOUSE OFF
HWY 240E AND BLAN WALL ROAD. TIME ESTIMATED.
0236 PM TSTM WND DMG 1 N IDEAL 32.39N 84.19W
07/06/2016 MACON GA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG HIGHWAY 90 JUST NORTH OF
IDEAL.
0236 PM TSTM WND DMG IDEAL 32.38N 84.19W
07/06/2016 MACON GA 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN IN IDEAL.
0236 PM TSTM WND DMG 3 NW FOUNTAINVILLE 32.32N 84.19W
07/06/2016 MACON GA 911 CALL CENTER
MULTIPLE TREES DOWN AT THE INTERSECTION OF HIGHWAY 240
AND TRAVELERS HOME CHURCH ROAD.
0236 PM HAIL IDEAL 32.38N 84.19W
07/06/2016 E0.70 INCH MACON GA 911 CALL CENTER
PEA TO DIME SIZE HAIL.
0240 PM TSTM WND DMG 2 SE POTTERVILLE 32.50N 84.09W
07/06/2016 MACON GA EMERGENCY MNGR
ONE TREE DOWN ALONG HIGHWAY 128.
0242 PM TSTM WND DMG 1 WNW BARNETT 33.51N 82.83W
07/06/2016 TALIAFERRO GA 911 CALL CENTER
1 TREE DOWN ON SHOULDER OF WESTBOUND I-20 NEAR MM152
0243 PM TSTM WND DMG 1 NNW PENNINGTON 32.17N 84.10W
07/06/2016 SUMTER GA 911 CALL CENTER
THREE TREES WERE BLOWN DOWN AT HIGHWAY 195 AND OLD
STAGE RD.
0245 PM TSTM WND DMG 3 E GARDEN VALLEY 32.43N 84.07W
07/06/2016 MACON GA 911 CALL CENTER
MULTIPLE TREES DOWN AT THE INTERSECTION OF HIGHWAYS 128
AND 127.
0247 PM TSTM WND DMG 1 WSW OGLETHORPE 32.29N 84.08W
07/06/2016 MACON GA EMERGENCY MNGR
TREE DOWN ALONG JAKE SMITH ROAD
0255 PM TSTM WND DMG 1 WNW MARSHALLVILLE 32.46N 83.96W
07/06/2016 MACON GA EMERGENCY MNGR
TREE DOWN ALONG BRYANT HILL ROAD.
0257 PM TSTM WND DMG 1 SSE NORWOOD 33.45N 82.70W
07/06/2016 WARREN GA EMERGENCY MNGR
ONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS
THE ROAD ON HIGHWAY 278.
0310 PM TSTM WND DMG 1 ENE THREE POINTS 32.97N 83.63W
07/06/2016 JONES GA EMERGENCY MNGR
EMA REPORT OF TREE DOWN ON POWERLINE OFF HWY 18 BEFORE
CAMELOT ROAD. TIME ESTIMATED FROM RADAR.
0342 PM TSTM WND DMG 2 N JEFFERSONVILLE 32.72N 83.35W
07/06/2016 TWIGGS GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO HIGHWAY 18.
0356 PM TSTM WND DMG 3 NNW DANVILLE 32.65N 83.27W
07/06/2016 TWIGGS GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON JACK CLAY RD.
0619 PM TSTM WND DMG 1 WNW WEST CROSSING 33.74N 85.26W
07/06/2016 HARALSON GA 911 CALL CENTER
SEVERAL TREES AND POWER LINES WERE DOWNED ALONG HIGHWAY
78 NEAR TALLAPOOSA.
0702 PM TSTM WND DMG 2 SW WELCOME 33.38N 84.90W
07/06/2016 COWETA GA 911 CALL CENTER
TWO TREES WERE DOWNED ON PROVIDENCE CHURCH ROAD.
0703 PM TSTM WND DMG 1 NNW WELCOME 33.40N 84.88W
07/06/2016 COWETA GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON TURNER ROAD.
&&
EVENT NUMBER FFC1600442 FFC1600436 FFC1600431 FFC1600432 FFC1600443
FFC1600433 FFC1600437 FFC1600434 FFC1600444 FFC1600438 FFC1600440
FFC1600441 FFC1600439 FFC1600448 FFC1600458 FFC1600449 FFC1600435
FFC1600445 FFC1600447 FFC1600473 FFC1600474 FFC1600446 FFC1600475
FFC1600452 FFC1600470 FFC1600472 FFC1600471 FFC1600476 FFC1600450
FFC1600451 FFC1600454 FFC1600456 FFC1600459 FFC1600457 FFC1600455
FFC1600453 FFC1600461 FFC1600460 FFC1600468 FFC1600462 FFC1600464
FFC1600463 FFC1600465 FFC1600466 FFC1600467
KSSpecial weather statement, Jul 7, 7:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT THU JUL 7 2016
GAZ006-072330-
FANNIN GA-
704 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 730
PM EDT...
AT 704 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF DUCKTOWN...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EPWORTH...HIGDON...COLWELL AND COPPERHILL.
LAT...LON 3499 8427 3496 8422 3484 8440 3498 8458
3499 8458
TIME...MOT...LOC 2304Z 308DEG 23KT 3501 8452Special weather statement, Jul 7, 7:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU JUL 7 2016
GAZ008-009-080015-
TOWNS GA-UNION GA-
723 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND NORTHERN UNION COUNTIES
UNTIL 815 PM EDT...
AT 723 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MURPHY TO 7 MILES NORTH OF MORGANTON...AND MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...BRASSTOWN BALD...GUMLOG...
OWLTOWN...NOTTELY DAM...TRACK ROCK...MACEDONIA...ALEXANDERS MILL...
MOUNTAIN SCENE...IVY LOG...BLUE MOUNTAIN SHELTER...LOW GAP SHELTER
AND TITUS.
LAT...LON 3479 8380 3478 8382 3477 8383 3487 8412
3489 8411 3495 8418 3496 8417 3499 8413
3499 8355
TIME...MOT...LOC 2323Z 280DEG 33KT 3511 8404 3498 8420Special weather statement, Jul 7, 7:27 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT THU JUL 7 2016
GAZ006-008-080000-
UNION GA-FANNIN GA-
727 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 800 PM EDT...
AT 727 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUCKTOWN...MOVING EAST
AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...MORGANTON...HIGDON...LOVING...EPWORTH...HURST...MINERAL
BLUFF... HEMP...CULBERSON AND COPPERHILL.
LAT...LON 3478 8417 3490 8445 3499 8444 3499 8409
TIME...MOT...LOC 2327Z 276DEG 19KT 3495 8439Special weather statement, Jul 7, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT THU JUL 7 2016
GAZ016-080015-
WHITE GA-
802 PM EDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
815 PM EDT...
AT 802 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOCCASIN CREEK STATE PARK TO 6 MILES
NORTHWEST OF UNICOI STATE PARK...AND MOVING EAST AT 55 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HELEN...UNICOI STATE PARK...ANNA RUBY FALLS...LOW GAP SHELTER AND
BATESVILLE.
LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
3470 8364 3475 8383 3477 8383 3478 8382
3480 8377 3480 8373 3479 8370 3480 8368
TIME...MOT...LOC 0002Z 280DEG 49KT 3498 8359 3479 8381The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:25 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 31 more | 17 hr |
| Jul 8, 7:29 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 31 min |
| Jul 8, 7:32 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 28 min |
| Jul 8, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 34 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.